# SDR REXA2025050100535

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RH FLOOR CROSSBEAM IS CORRODED.  REPAIRED IAW BOMBARDIER GREO 670-53-11-579, REV. B DATE: 2013/05/01.
